Hello I am currently wondering which meds take voices away ones that UK pharmacies do.
As I have experienced the negative voices since January 1st 2015 but before this I never noticed the voices.
I have already tried Risperidone and Olanzapine higher doses but they make my head dizzy when doses is increased.
So I’m looking for meds that can not make me dizzy but block the dopamine areas of neurotransmitters.
I am also on Carbamazepine 400mg if that has anything to do with the problem.
Ideas and suggestions will be appreciated thanks.
Everyone reacts differently to the various meds, there are many others you can try, what does your pdoc suggests?
Haloperidol, although hard to tolerate for some, can be amazing at blocking dopamine neurotransmitters.
I’ve been helped by invega
Invega helped me immensely
Aww that’s good I’ll let my GP know this meds and see what the pharmacy thinks so I can give my family the results of it not being harmful.
As my mum said Haloperidol and Clozapine are the bad side effect ones.
Clozapine is ranked as the “gold standard” for APs, as in for like 90% of people where no other med worked it will. But yeah it is often used a last resort bc it has some of the most side effects
My psychiatrist lastly only suggested Risperidone and Olanzapine but I have tried both and they make me dizzy by increasing meds for voices.
So hoping to find a UK alternative voices cure meds.
Can’t you tell him that they make you dizzy and ask for a different med?
I’ve been on Seroquel for 19 years with no voices or side effects. I tried one other medication and it made me feel like a zombie, I don’t remember much of that year either. Sometimes you just have to discuss side effects often with your doctor to find the right medication for you. And sometimes you have to try it for a few weeks. Keep trying!!! Don’t give up!!
Really differs person to person,
When I use to take APs risperdone was the only thing that made me a little better,
But did not really take any of the positive symptoms away.
I will once I see him at the local hospital as we arrange every 4 weeks or so.
I can find out from the pharmacy until them to see if pharmacy says yes to Invega and Seroquel being good ones to try out singly.
With Seroquel you are taking when you increased the meds it doesn’t make you sleepy dizzy does it?
How many mg are you taking?
This doesn’t make you dizzy when increasing the mg does it?
I don’t remember. I guess I had a little dizzyness at first, but it was only sporadic and passed quickly, so I didn’t worry too much about it.
I’d rather be dizzy than psychotic, let’s put it that way
LOL I’m in the top %10 of something, at least! But it did give me huge weight gain!
Sorry I didn’t get back quicker. I only take 150mg and I take it one hour before bed. It definitely makes me sleepy. There is a time release seroquel, but I didn’t sleep at all with that one. So I just take the regular one. I started at a high dose and was able to gradually decrease. Hope that helps!!!
I’m on Quetiapine and currently take 75mg spread out 1 in morning 1 in afternoon 1 at night so that the voices don’t get louder after hours.
I’ll look forward to increasing it slowly with Psychiatrist I’m also gonna try folic acid that a Schizophrenia site recommended.
Hope this working for you! It sounds like you are doing well!! I’m so glad this forum exists. If I had this 20 years ago, I would have felt so much better about the whole sz thing. It was quite a struggle, but this place shows the success and compassion of many sz people. So amazing!!
I’m on 800mg Seroquel and I get dizzy and passed out a few times from standing up too quickly…but that’s a pretty high dose so lower doses may not cause that…